# SDR DALA2015020500922

- Difficulty date: February 4, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO EXTERIOR SKIN BS 610, HAS CORROSION ON DOUBLER AT ANTENNA LOCATION.  REMOVED CORROSION, REPAIRED IAW ERA 384436-14, REV E AND PRI 384436-14, REV O.
